Homotopy colimits of 2-functors

TitleHomotopy colimits of 2-functors
Publication TypeJournal Article
Year of Publication2016
AuthorsCegarra AM, Heredia BBA
JournalJournal of Homotopy and Related Structures
Volume11
Pagination735–774
ISSN1512-2891
Abstract

Like categories, small 2-categories have well-understood classifying spaces. In this paper, we deal with homotopy types represented by 2-diagrams of 2-categories. Our results extend lower categorical analogues that have been classically used in algebraic topology and algebraic K-theory, such as the homotopy invariance theorem (by Bousfield and Kan), the homotopy colimit theorem (Thomason), Theorems A and B (Quillen), or the homotopy cofinality theorem (Hirschhorn).

URLhttp://dx.doi.org/10.1007/s40062-016-0150-2
DOI10.1007/s40062-016-0150-2